Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Constant codimension fixed sets of commuting involutions

Author: R. J. Shaker
Journal: Proc. Amer. Math. Soc. 121 (1994), 275-281
MSC: Primary 57S17; Secondary 57R75
MathSciNet review: 1179592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ideals $ \mathcal{J}_{ \ast ,k}^r$ of cobordism classes in $ {\mathcal{N}_ \ast }$, containing a representative admitting a $ {({{\mathbf{Z}}_2})^k}$-action with fixed point set of codimension r are determined for $ {2^k} > r$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57R75

Retrieve articles in all journals with MSC: 57S17, 57R75

Additional Information

Keywords: Cobordism class, fixed point set, line bundle, projective space bundle, $ {({{\mathbf{Z}}_2})^k}$-action
Article copyright: © Copyright 1994 American Mathematical Society